# SDR DALA2023050803578

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 69,265 hours, 8,782 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 3R SLIDE PRESSURE FA PANEL. CORRECTIVE ACTION: PRESSURE GOOD AT DOOR 3R /ON SERVICE REPORT AND ON FAP PANEL. (2752133)
